# SDR HEEA072678

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,052 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Cap
- Part number: 412030437103
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER LORD MOUNT WEAR FROM OIL. REPLACED WITH SERVICEABLE PART.
